# SDR ASOA2018091845203

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 38,557 hours, 29,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "FLOOR PATH EMERG LIGHT A/C LEFT AT WINDOW EXIT AND EXIT CEILING BACK SIDE OF LIGHT CAME ON IN FLIGHT" MX REMOVED AND REPLACED THE NR 5 INVERTER AND BATTERY CHARGER ASSEMBLY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
